Aarhus University Seal / Aarhus Universitets segl

On non-standard limits of Brownian semi-stationary processes

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

  • pdf

    275 KB, PDF document

DOI

  • Kerstin Gärtner, University of Veterinary Medicine, Vienna, Denmark
  • Mark Podolskij
In this paper we present some new asymptotic results for high frequency statistics of Brownian semi-stationary processes. More precisely, we will show that singularities in the weight function, which is one of the ingredients of a BSS process, may lead to non-standard limits of the realised quadratic variation. In this case the limiting process is a convex combination of shifted integrals of the intermittency function. Furthermore, we will demonstrate the corresponding stable central limit theorem. Finally, we apply the probabilistic theory to study the asymptotic properties of the realised ratio statistics, which estimates the smoothness parameter of a BSS process.
Original languageEnglish
JournalStochastic Processes and Their Applications
Volume125
Issue2
Pages (from-to)653-677
Number of pages25
ISSN0304-4149
DOIs
Publication statusPublished - 2015

    Research areas

  • math.PR, 60F05, 60F15, 60F17

See relations at Aarhus University Citationformats

Download statistics

No data available

ID: 79219907